# SDR 2016FA0000095

- Difficulty date: February 24, 2016
- Submitted: February 24, 2016
- Operation: General aviation
- Aircraft: N695ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496386
- Aircraft time: 339 hours
- Engine: Lyc O360A1H6
- Engine time: 339 hours
- Propeller: Hartzl HCC2YR1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 05K21104
- Condition: Worn
- Location: Engine
- Part time: 339 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAD LOW COMPRESSION AT INSPECTION. MECHANIC FOUND BURNED EXHAUST VALVE. THE CYLINDER WAS DISASSEMBLED AND THE EXHAUST GUIDE WAS FOUND TO BE WORN BEYOND LIMITS. GUIDE WAS WORN TO .5080", MAX WEAR IS .5025". THIS IS THE THIRD LOW TIME ENGINE WE HAVE FOUND WITH WORN EXHAUST GUIDES IN THE LAST YEAR. THE CYLINDER WAS REMOVED FROM SERVICE.
